MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; CATHETER,FOLEY,SILI-ELAST,LTX,20FR,10ML

MEDLINE INDUSTRIES INC.; CATHETER,FOLEY,SILI-ELAST,LTX,20FR,10ML
Catalog Number DYND11760
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the urinary catheter's balloon deflated after being in place for "1 day." reportedly, when the balloon deflation was identified, the urinary catheter was removed and replaced.No serious injury, follow-up care, or impact to the patient's stability was reported to the manufacturer.No sample was returned to the manufacturer for evaluation.A root cause for the reported incident could not be determined.Due to the need for medical intervention to replace the urinary catheter, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the urinary catheter's balloon deflated and it was required to be replaced.
 
Additional Manufacturer Narrative
The manufacturer received three samples in unused and packaged condition from the reporting facility.Visual inspection of the received samples revealed no noted product defects or abnormalities.Functional evaluation was performed by inflating all urinary catheter balloons with approximately 10ml of water.At full inflation, pressure was applied to all urinary catheter balloons and no leakage was identified.All urinary catheter balloons were able to inflate and deflate fully with no noted defects or abnormalities.A root cause for the reported incident could not be determined.If additional relevant information becomes available another supplemental medwatch will be filed.

Common Device Name
CATHETER,FOLEY,SILI-ELAST,LTX,20FR,10ML
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key8213643
Report Number1417592-2018-00146
Device Sequence Number16195927
Product Code EZL
UDI-Device Identifier10080196726547
UDI-Public10080196726547
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYND11760
Device Lot Number1304020265
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2019
Initial Date Received by Manufacturer 12/28/2018
Supplement Date Received by Manufacturer12/28/2018
Initial Report FDA Received Date01/03/2019
Supplement Report FDA Received Date01/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient Weight68